Ask an expert
Question

30 Jul 2007

Nur-Isterate
Dear Doctor

I have been on the 2 Month Nur-isterate for 8 years and I was 3 weeks late for my injection. About a week before my injection, I started ovulating. Is that possible? Since I've had my injection, I am feeling nauseas, tired and bloated. My breasts are also sometimes itchy. Could I be pregnant? What do I do? The sister at the clinic said it is impossible that I would be pregnant!
Answer 343 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is possible that you could have fallen pregnant so do a pregnancy test.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18773 votes
Vote